# SDR SWIA200413233

- Difficulty date: April 22, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Aircraft time: 40,762 hours, 49,995 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3075001007
- Part serial: 0141
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 1,540 hours, 2,311 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OUTBOARD FLAP PAIR CAUSES DISAGREEMENT ON FLAP RETRACTION AFTER TAKEOFF.  FIXES ITSELF AND RETRACTS FLAPS AFTER ABOUT 2 SECS, HAPPENED ON 3 FLIGHTS.  REMOVED AND REPLACED FLAP CONTROL UNIT.  OPS CHECK GOOD IAW EMB MM 27-50-06.
